# SDR A6WA2019111146992

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 601R3113345
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR SILL FS559+80 TO FS 574 FOUND LOWER DOUBLER CORRODED. REPLACED  AIRCRAFT REMOVED FROM SERVICE  REPLACED LOWER DOUBLER IAW CRJ 200 SRM  53-51-43
